# SDR DHL2001741002

- Difficulty date: January 17, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 902F2425
- Part serial: MM2726M
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE GEN WOULD NOT COME ON LINE, NR 6B FAILS TO CLOSE.  SWAPPED NR 1 AND APU GCU''S RAN ENG, SYS OPS GOOD PER M/M 24-20.
